Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms 期刊论文
sciencechinamathematics, 2011, 卷号: 54, 期号: 12, 页码: 2583
Authors:  Chen Wenxiong;  Yang Minbo;  Ding Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10